# SDR AALA20120920007

- Difficulty date: September 20, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH HOLES HAVE CRACK INDICATION IN SEAT TRACK FLANGE AT RIGHT NUMBER 4 SEAT TRACK AT AFT INBOARD HOLE FORWARD OUTBOARD HOLE AND AFT OUTBOARD HOLE COMMON TO SEAT TRACK FLANGE AND SPLICE STRAP.  EACH HOLES REAMED, AND HFEC HOLE PROBE INDICATED NO CRACKS.  INSTALLED FASTENERS PER ECO J1707AB CARD 3.
